# SDR SIMA20220105001

- Difficulty date: January 5, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 50,470 hours, 45,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT LED FLASHLIGHT INOP-C/A-RAR FLIGHT ATTENDANT LED FLASHLIGHT ASSY IAW EMB 145 AMM 33-50-16. OPC GOOD.
